On vector subsystems of polygons in tree-dimensional Patterson's function
Doklady Akademii Nauk, Tome 206 (1972) no. 2, pp. 343-345
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_2_a18,
author = {\`E. A. Kuz'min and A. A. Petrunina and V. V. Ilyukhin and N. V. Belov},
title = {On vector subsystems of polygons in tree-dimensional {Patterson's} function},
journal = {Doklady Akademii Nauk},
pages = {343--345},
year = {1972},
volume = {206},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_2_a18/}
}
TY - JOUR AU - È. A. Kuz'min AU - A. A. Petrunina AU - V. V. Ilyukhin AU - N. V. Belov TI - On vector subsystems of polygons in tree-dimensional Patterson's function JO - Doklady Akademii Nauk PY - 1972 SP - 343 EP - 345 VL - 206 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1972_206_2_a18/ LA - ru ID - DAN_1972_206_2_a18 ER -
%0 Journal Article %A È. A. Kuz'min %A A. A. Petrunina %A V. V. Ilyukhin %A N. V. Belov %T On vector subsystems of polygons in tree-dimensional Patterson's function %J Doklady Akademii Nauk %D 1972 %P 343-345 %V 206 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1972_206_2_a18/ %G ru %F DAN_1972_206_2_a18
È. A. Kuz'min; A. A. Petrunina; V. V. Ilyukhin; N. V. Belov. On vector subsystems of polygons in tree-dimensional Patterson's function. Doklady Akademii Nauk, Tome 206 (1972) no. 2, pp. 343-345. http://geodesic.mathdoc.fr/item/DAN_1972_206_2_a18/